Academic Staff


Assistant Professor

Dr. Pong Ting-kei
龐鼎基博士

BSc, M.Phil, Ph.D.

TU803, Yip Kit Chuen Bldg.

3400 3330

Personal Website


Qualifications
  • Ph.D, University of Washington, 2011
  • M.Phil, the Chinese University of Hong Kong, 2006
  • BSc, the Chinese University of Hong Kong, 2004

 

Research Interests
  • Convex optimization, numerical methods for large-scale optimization problems.

 

Selected Publications
  • Li, G. and Pong, T. K., Douglas-Rachford splitting for nonconvex optimization with application to nonconvex feasibility problems, to appear in Mathematical Programming, DOI: 10.1007/s10107-015-0963-5.
  • Friedlander, M., Krislock, N., and Pong, T. K., Social Resistance, Computing in Science and Engineering 18(2016), 98-103.
  • Pong, T. K., Sun, H., Wang, N., and Wolkowicz, H., Eigenvalue, quadratic programming, and semidefinite programming relaxations for a cut minimization problem, Computational Optimization and Applications 63(2016), 333-364.
  • Li, G. and Pong, T. K., Global convergence of splitting methods for nonconvex composite optimization, SIAM Journal on Optimization 25(2015), 2434-2460.
  • Friedlander, M., Macedo, I., and Pong, T. K., Gauge optimization and duality, SIAM Journal on Optimization 24(2014), 1999-2022.
  • Fazel, M., Pong, T. K., Sun, D., and Tseng, P., Hankel matrix rank minimization with applications to system identification and realization, SIAM Journal on Matrix Analysis and its Applications 34(2013), 946-977.
  • Pong, T. K. and Tseng, P., (Robust) Edge-based semidefinite programming relaxation of sensor network localization, Mathematical Programming 130(2011), 321-358.
  • Pong, T. K., Tseng, P., Ji, S., and Ye, J., Trace norm regularization: Reformulations, algorithms, and multi-task learning, SIAM Journal on Optimization 20(2010), 3465-3489.
  • Li, C., Ng, K. F., and Pong, T. K., Constraint qualifications for convex inequality systems with applications in constrained optimization, SIAM Journal on Optimization 19(2008), 163-187.
  • Li, C., Ng, K. F., and Pong, T. K., The SECQ, linear regularity, and the strong CHIP for an infinite system of closed convex sets in normed linear spaces, SIAM Journal on Optimization 18(2007), 643-665.


Back to Top